Hail, Harris
- When
- March 20, 11:00 AM CST
- Where
- Harris County, Humble
- Measured
- 0.75 in hail
- Property damage
- $5,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 30.000, -95.250
Penny size hail.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at Mar 20, 10:15 AM CST, 45 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1015 AM CST MON MAR 20 2006
.DISCUSSION...
SCATTERED CONVECTION MAINLY NEAR AND ALONG DRY LINE EXTENDING FROM
NEAR GRAPELAND TO NEW WAVERLY TO EL CAMPO. THIS LINE HAS BEEN
PUSHING EAST NEAR 30 MPH WHILE INDIVIDUAL CELLS MOVING RAPIDLY
TO THE NORTHEAST NEAR 50 MPH. UPDATED 1ST PERIOD OF ZFPHGX WITH
TORNADO WATCH 101 EXPIRING AT 10 AM LOCAL. ADJUSTED POPS ACCORDING
TO CURRENT CONVECTIVE TRENDS. OTHERWISE...FORECAST PACKAGE ON
TRACK. 37
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 80 43 65 38 65 / 20 0 0 0 10
HOUSTON (IAH) 81 48 68 40 66 / 40 0 0 0 10
GALVESTON (GLS) 80 57 66 49 66 / 40 0 0 0 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 6 PM MONDAY FOR THE FOLLOWING ZONES:
COLORADO...JACKSON...MATAGORDA...AND WHARTON.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 4 PM MONDAY FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...AND
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
60 NM...AND WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60
NM.
&&HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 637 AM CST MON MAR 20 2006 TXZ163-164-176>179-195>200-210>214-226-227-235>238-211245- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 637 AM CST MON MAR 20 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL COME TO AN END THIS MORNING. A FEW OF THE STORMS COULD PRODUCE LARGE HAIL OR AN ISOLATED TORNADO BEFORE 10 AM OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The Houston radar (KHGX), 61 km away, was scanning. The volume nearest the first event began at 16:57 UTC.
1 hail. Local standard time, as filed.
Penny size hail.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, March 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5498919.